# SDR AALA20110428TUL05

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 57,958 hours, 29,914 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEN - CREW REPORTED MAIN LANDING GEAR DOOR WARNING INDICATION.  GEAR WAS MANUALLY RELEASED.  EMERGENCY DECLARED FLIGHT RETURNED DEN LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RIGHT MAIN LANDING GEAR DOOR SENSOR TARGET BROKEN.  REPLACED GEAR DOOR UP AND LOCKED TARGET.  SYSTEM GROUND CHECK NORMAL OPERATION.
